# SDR UALA2010100403668

- Difficulty date: October 2, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 37,249 hours, 8,251 cycles
- Engine: Pwa PW4084
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ODOR AND HOT SIDEWALL AT 20 21 HK.  DISSIPATED & COOLED W/ LIGHT OFF.  DISSIPATED & COOLED W/LIGHT OFF. OPENED RT PACK DOOR AND FWD CARGO PIT MIX BAY AREA, RAN PACKS WITH APU AND OFF OF RT ENG, INSPECTED RT PACK AND WING TO BODY FAIRING AREA. ALSO INSPECTED MIX BAY AREA. NO ODOR IN CABIN OR HEAT ON SIDE WALL AT SEATS 20, 21HJ. NFF.
